5 results for Bernoulli number.

Parameters for your search query:
Keyword    Bernoulli number

Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 2274Downloads: 1550
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: May 02, 2018Views: 2975Downloads: 2118
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 25, 2018Views: 3455Downloads: 2396
Open AccessArticle
Export: RIS | BibTeX | EndNote
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131. DOI: 10.12691/tjant-5-4-2
Pub. Date: June 14, 2017Views: 4890Downloads: 3405
Open AccessReview Article
Export: RIS | BibTeX | EndNote
A Note on Hermite poly-Bernoulli Numbers and Polynomials of the Second Kind
Turkish Journal of Analysis and Number Theory. 2015, 3(5), 120-125. DOI: 10.12691/tjant-3-5-2
Pub. Date: December 05, 2015Views: 6102Downloads: 4305Citations: 2
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types